# SDR DL757020090

- Difficulty date: January 24, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 38,622 hours, 18,778 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831620403M0DA
- Part serial: 117
- Condition: Unserviceable
- Location: Aft Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED A BURNING SMELL IN THE BACK OF THE AIRCRAFT.   THE AREA ABOVE THE OVENS. SHELF ABOVE THE OVENS WAS VERY    HOT CUPS AND ACCES WERE REMOVED. CHECKED AFT LAVS AND       OVERHAED LIGHT NO TROUBLE FOUND. CYCLED PACKS NO HELP.      DECISION MADE TO DIVERT AIRCRAFT TO ATL._C/A REPLACED OVEN
